Reverses of the Continuous Triangle Inequality for Bochner Integral in Complex Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2007) Reverses of the Continuous Triangle Inequality for Bochner Integral in Complex Hilbert Spaces. Journal of Mathematical Analysis and Applications, 329 (1). pp. 65-76. ISSN 0022-247X

Abstract

Some reverses of the continuous triangle inequality for Bochner integral of vector-valued functions in complex Hilbert spaces are given. Applications for complex-valued functions are provided as well.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3255
DOI https://doi.org/10.1016/j.jmaa.2006.06.050
Official URL http://dx.doi.org/10.1016/j.jmaa.2006.06.050
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14254, triangle inequality, Diaz–Metcalf inequality, integral inequalities, complex Hilbert spaces
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login